# SDR REXA2022072601663

- Difficulty date: June 28, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 41,465 hours, 32,196 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 601R3180581
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT @ FS 329.00 AND DD7A IS CORRODED	REMOVED & REPLACED  CLEAT I.A.W. CRJ SRM #51-42-06-001-001-A01
